# SDR MASA2020042510173

- Difficulty date: April 25, 2020
- Submitted: April 26, 2020
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 40,873 hours, 32,442 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 EXIT SIGN INOP
RESECURED DISCONNECTED WIRE
